# SDR SIMA20210218002

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 39,358 hours, 34,849 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

BAGGAGE SMOKE WARNING MESSAGE ON APPROACH FIRE BOTTLE DISCHARGE EMERGENCY DECLARED-RE-ENTER MEL 26-09 AUTH #020234D-C-C/A-RAR BAGGAGE COMPARTMENT FIRE BOTTLES IAW AMM 26-23-01 OP CHECK GOOD IAW AMM 26-15-00. MEL RESTORED.
